Estimation of average length of search on random zero-one matrices

Békéssy, András: Estimation of average length of search on random zero-one matrices. Acta cybernetica, (4) 3. pp. 241-245. (1979)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_003_241-245.pdf

Download (531kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1979
Volume: 4
Number: 3
Page Range: pp. 241-245
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 245. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12282

Actions (login required)

View Item View Item